- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 172631, 11 pages
Stochastic Dynamics of an SIRS Epidemic Model with Ratio-Dependent Incidence Rate
1College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China
2School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou 510275, China
3College of Life and Environmental Science, Wenzhou University, Wenzhou 325035, China
Received 21 April 2013; Revised 23 May 2013; Accepted 23 May 2013
Academic Editor: Mark A. McKibben
Copyright © 2013 Yongli Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- W. O. Kermack and A. G. McKendrick, “Contributions to the mathematical theory of epidemics—I,” Bulletin of Mathematical Biology, vol. 53, no. 1-2, pp. 33–55, 1991.
- Z. Ma, Y. Zhou, and J. Wu, Modeling and Dynamics of Infectious Diseases, Higher Education Press, Beijing, China, 2009.
- C. Bain, “Applied mathematical ecology,” Journal of Epidemiology and Community Health, vol. 44, no. 3, p. 254, 1990.
- A. Korobeinikov and P. K. Maini, “Non-linear incidence and stability of infectious disease models,” Mathematical Medicine and Biology, vol. 22, no. 2, pp. 113–128, 2005.
- J. Ma and Z. Ma, “Epidemic threshold conditions for seasonally forced SEIR models,” Mathematical Biosciences and Engineering, vol. 3, no. 1, pp. 161–172, 2006.
- V. Capasso and G. Serio, “A generalization of the Kermack-McKendrick deterministic epidemic model,” Mathematical Biosciences, vol. 42, no. 1-2, pp. 43–61, 1978.
- V. Capasso, Mathematical Structures of Epidemic Systems, vol. 97, Springer, Berlin, Germany, 2008.
- W. M. Liu, S. A. Levin, and Y. Iwasa, “Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models,” Journal of Mathematical Biology, vol. 23, no. 2, pp. 187–204, 1986.
- W. M. Liu, H. W. Hethcote, and S. A. Levin, “Dynamical behavior of epidemiological models with nonlinear incidence rates,” Journal of Mathematical Biology, vol. 25, no. 4, pp. 359–380, 1987.
- J. A. Jacquez and P. O'Neill, “Reproduction numbers and thresholds in stochastic epidemic models I. Homogeneous populations,” Mathematical Biosciences, vol. 107, no. 2, pp. 161–186, 1991.
- W. R. Derrick and P. van den Driessche, “A disease transmission model in a nonconstant population,” Journal of Mathematical Biology, vol. 31, no. 5, pp. 495–512, 1993.
- H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000.
- H. W. Hethcote and S. A. Levin, “Periodicity in epidemiological models,” Applied Mathematical Ecology, vol. 18, pp. 193–211, 1989.
- M. E. Alexander and S. M. Moghadas, “Periodicity in an epidemic model with a generalized non-linear incidence,” Mathematical Biosciences, vol. 189, no. 1, pp. 75–96, 2004.
- S. Ruan and W. Wang, “Dynamical behavior of an epidemic model with a nonlinear incidence rate,” Journal of Differential Equations, vol. 188, no. 1, pp. 135–163, 2003.
- D. Xiao and S. Ruan, “Global analysis of an epidemic model with nonmonotone incidence rate,” Mathematical Biosciences, vol. 208, no. 2, pp. 419–429, 2007.
- X.-Z. Li, W.-S. Li, and M. Ghosh, “Stability and bifurcation of an SIR epidemic model with nonlinear incidence and treatment,” Applied Mathematics and Computation, vol. 210, no. 1, pp. 141–150, 2009.
- S. Yuan and B. Li, “Global dynamics of an epidemic model with a ratio-dependent nonlinear incidence rate,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 609306, 13 pages, 2009.
- B. Li, S. Yuan, and W. Zhang, “Analysis on an epidemic model with a ratio-dependent nonlinear incidence rate,” International Journal of Biomathematics, vol. 4, no. 2, pp. 227–239, 2011.
- J. R. Beddington and R. M. May, “Harvesting natural populations in a randomly fluctuating environment,” Science, vol. 197, no. 4302, pp. 463–465, 1977.
- L. J. S. Allen, “An introduction to stochastic epidemic models,” in Mathematical Epidemiology, F. Brauer, P. van den Driessche, and J. Wu, Eds., vol. 1945, pp. 81–130, Springer, Berlin, Germany, 2008.
- T. C. Gard, Introduction to Stochastic Differential Equations, vol. 114, Marcel Dekker, New York, NY, USA, 1988.
- B. Øksendal, Stochastic Differential Equations, Springer, Berlin, Germany, 4th edition, 1995.
- X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing Limited,, Chichester, UK, 1997.
- R. Z. Khasminskii and F. C. Klebaner, “Long term behavior of solutions of the Lotka-Volterra system under small random perturbations,” The Annals of Applied Probability, vol. 11, no. 3, pp. 952–963, 2001.
- X. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and their Applications, vol. 97, no. 1, pp. 95–110, 2002.
- M. Bandyopadhyay and J. Chattopadhyay, “Ratio-dependent predator-prey model: effect of environmental fluctuation and stability,” Nonlinearity, vol. 18, no. 2, pp. 913–936, 2005.
- D. Jiang and N. Shi, “A note on nonautonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 164–172, 2005.
- Q. Luo and X. Mao, “Stochastic population dynamics under regime switching,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 69–84, 2007.
- S. Chatterjee, M. Isaia, F. Bona, G. Badino, and E. Venturino, “Modelling environmental influences on wanderer spiders in the Langhe region (Piemonte-NW Italy),” Journal of Numerical Analysis, Industrial and Applied Mathematics, vol. 3, no. 3-4, pp. 193–209, 2008.
- X. Li and X. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems Series A, vol. 24, no. 2, pp. 523–545, 2009.
- M. Liu and K. Wang, “Survival analysis of stochastic single-species population models in polluted environments,” Ecological Modelling, vol. 220, no. 9-10, pp. 1347–1357, 2009.
- J. Lv and K. Wang, “Asymptotic properties of a stochastic predator-prey system with Holling II functional response,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 4037–4048, 2011.
- X. Wang, H. Huang, Y. Cai, and W. Wang, “The complex dynamics of a stochastic predator-prey model,” Abstract and Applied Analysis, vol. 2012, Article ID 401031, 24 pages, 2012.
- E. Beretta, V. Kolmanovskii, and L. Shaikhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269–277, 1998.
- M. Carletti, “On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment,” Mathematical Biosciences, vol. 175, no. 2, pp. 117–131, 2002.
- I. Nåsell, “Stochastic models of some endemic infections,” Mathematical Biosciences, vol. 179, no. 1, pp. 1–19, 2002.
- E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A, vol. 354, no. 1–4, pp. 111–126, 2005.
- N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model of AIDS and condom use,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 36–53, 2007.
- N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model for internal HIV dynamics,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1084–1101, 2008.
- J. Yu, D. Jiang, and N. Shi, “Global stability of two-group SIR model with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 235–244, 2009.
- T. Britton, “Stochastic epidemic models: a survey,” Mathematical Biosciences, vol. 225, no. 1, pp. 24–35, 2010.
- F. Ball, D. Sirl, and P. Trapman, “Analysis of a stochastic SIR epidemic on a random network incorporating household structure,” Mathematical Biosciences, vol. 224, no. 2, pp. 53–73, 2010.
- D. Jiang, C. Ji, N. Shi, and J. Yu, “The long time behavior of DI SIR epidemic model with stochastic perturbation,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 162–180, 2010.
- D. Jiang, J. Yu, C. Ji, and N. Shi, “Asymptotic behavior of global positive solution to a stochastic SIR model,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 221–232, 2011.
- A. Gray, D. Greenhalgh, L. Hu, X. Mao, and J. Pan, “A stochastic differential equation SIS epidemic model,” SIAM Journal on Applied Mathematics, vol. 71, no. 3, pp. 876–902, 2011.
- Z. Liu, “Dynamics of positive solutions to SIR and SEIR epidemic models with saturated incidence rates,” Nonlinear Analysis. Real World Applications, vol. 14, no. 3, pp. 1286–1299, 2013.
- L. Imhof and S. Walcher, “Exclusion and persistence in deterministic and stochastic chemostat models,” Journal of Differential Equations, vol. 217, no. 1, pp. 26–53, 2005.
- D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001.
- V. N. Afanasiev, V. B. Kolmanovskii, and V. R. Nosov, Mathematical Theory of Control Systems Design, vol. 341, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996.